Publication
Title
TOP-curves
Author
Language
English
Source (journal)
Journal of the American Society for Information Science and Technology. - Washington, D.C., 2001 - 2013
Publication
Washington, D.C. : 2007
ISSN
1532-2882 [print]
1532-2890 [online]
Volume/pages
58:6(2007), p. 777-785
ISI
000246379800002
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 28.03.2017
To cite this reference